After about 4 weeks of Lamotrigine I had itchiness in different spots. They came and went away. Then I got an ugly looking rash on my chest. I freaked out and stopped taking it. The rash went away after stopping the Lam. My doc said I should have had a dermatologist check it out before stopping the med. He said it is known to cause rashes but rare to get the bad one. I am back on it at 12.5 mg but taking it very slowly as they say it helps to go slow to avoid the bad rash. It is a slow process.
Hi. I started Lam 3 years ago and on 200mg bd. I still get days where I'm itchy in different parts of my body. This is a side affect but if it is becoming persistent and affecting you daily then speak to your gp. They might reduce your dose, try something else or get you seen by a derm. I hope you get thing's sorted.
- Lamotrigine Information for Consumers
- Lamotrigine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamotrigine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2009 • 9 answers
Posted 1 Mar 2012 • 2 answers
Posted 8 Mar 2016 • 3 answers
Posted 16 Mar 2016 • 0 answers
Posted 15 Mar 2017 • 1 answer